# SDR IPXA09157621

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left & Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - IN FLIGHT PASSING FL 250 BOTH PACKS FAILED RETURNED TO SJU.  PERFORMED CABIN PRESSURE CONTROL AND BITE TEST IAW A300-600 TSM 21-30-00.  TESTED GOOD AT THIS TIME.  PERFORMED CABIN PRESSURIZATION IAW A300-600 AMM 21-31-00-05.  OPERATION WAS GOOD AT THIS TIME.  OK FOR SERVICE.
